# SDR ASAA2015112213923

- Difficulty date: November 22, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 7,870 hours, 2,525 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: L2 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT, OVERHEAT LIGHT ILLUMINATED DURING CRUISE FLIGHT AT FL340. FOLLOWED QRH.  LIGHT ILLUMINATED AGAIN AFTER SEVERAL MINUTES.  ACFT GROUNDED. PERFORMED BITE CK LT SIDE WINDOW, FOUND WINDOW SENSOR FAULT.  PERFORMED FIM 30-41, TASK 811 FOR WINDOW SENSOR, SWAPPED WIRE FROM PRIMARY SENSOR TO SPARE SENSOR.  LT SIDE WINDOW, OPS CK NORMAL.  WINDOW HCU BITE NO LONGER SHOWS FAULT REF FIM 30-41, TASK 811 AND 30-41, TASK 801.
